# SDR DALA2023110309081

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 76,471 hours, 10,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 WHITE EMER LIGHTS UNDER SEAT 33B, 34B, 41B, 42B, 43B INOP. CORRECTIVE ACTION: FOUND WIRE PULLED OUT AT SIDEWALL CONNECTOR AT SEAT 33B. RETERMINATED. 41,42,43 STILL INOP. OPERATED EMERGENCY LIGHTS FOUND SEAT 34B WORKING. T/S SEATS 41B, 42B AND 43B, FOUND BROKEN WIRE. REPAIRED WIRE. EMERGENCY LIGHTS AT SEATS 41B, 42B, AND 43B OPS CHECK GOOD. (5098628)
